# SDR SIMA201013903

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 28,435 hours, 24,648 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429516
- Part serial: 193
- Condition: Inoperative
- Location: Brake System
- Part time: 16,569 hours, 15,414 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 2757 THE CAPTAIN REPORTED THAT AFTER LANDING DURING BRAKING THERE WAS AN AGGRESSIVE TO VIOLENT BRAKE GRABBING.  REGARDLESS OF HOW SOFT THE BRAKES WERE APPLIED, THE BRAKES GRABBED HARD AND ERRATIC.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BRAKE CONTROL UNIT PER EMB MM 32-41-02.  THE OPERATIONAL TAXI CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
